RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 195–196 (Mi umn2254)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a system of boundary-layer equations of dilatant fluids

V. N. Samokhin


Full text: PDF file (153 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 163–164

Bibliographic databases:

MSC: 76N20, 34B15
Received: 10.04.1985

Citation: V. N. Samokhin, “On a system of boundary-layer equations of dilatant fluids”, Uspekhi Mat. Nauk, 41:5(251) (1986), 195–196; Russian Math. Surveys, 41:5 (1986), 163–164

Citation in format AMSBIB
\Bibitem{Sam86}
\by V.~N.~Samokhin
\paper On~a~system of boundary-layer equations of dilatant fluids
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn2254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878349}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..163S}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 163--164
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003446}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900026}


Linking options:
  • http://mi.mathnet.ru/eng/umn2254
  • http://mi.mathnet.ru/eng/umn/v41/i5/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:218
    Full text:67
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019